AMS eContent Search Results
Matches for: msc=(60G18) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] V. I. Makogin. Asymptotic properties of integral functionals of fractional Brownian fields. Theor. Probability and Math. Statist. 91 (2015) 105-114.
Abstract, references, and article information   
View Article: PDF

[2] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[3] Yuriĭ Kozachenko, Tommi Sottinen and Ol’ga Vasylyk. Lipschitz conditions for $\operatorname{Sub}_\varphi(\Omega)$-processes and applications to weakly self-similar processes with stationary increments. Theor. Probability and Math. Statist. 82 (2011) 57-73. MR 2790484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. L. S. Prakasa Rao. Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices. Theor. Probability and Math. Statist. 79 (2009) 143-151. MR 2494544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. M. Moldavs'ka. Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence. Theor. Probability and Math. Statist. 75 (2007) 121-137. MR 2321186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1